# SDR ASAA2020090823136

- Difficulty date: September 2, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 62,269 hours, 30,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M1674 & M1675 FAILED CAPACITY CHECK.  GROUNDED - YES.  EMERGENCY LIGHT BATTERY PACKS AND CHARGERS AT M1674 & M1675 REPLACED.  OPS CHECK GOOD, IAW B737-700 AMM 33-51-06-960-806.
